shannon Posted November 19, 2007 Share Posted November 19, 2007 I posted back in Oct when my son went to hospital on the bipolar board. He was on abilify for a year increasing from 2 to 5 then eventually 10 mg. When abilify completely stopped helping at all his pdoc added trileptal which was doing the same thing the seroquel xr is doing just making him wired up. So he was taken off the trileptal and abilify was raised to 10mg. It was no help at all so pdoc suggested hospitilization. He was there for 14 days went to therapy, had family therapy and had his medication changed. When I spoke with the staff they said he was cooperative and acted like a completely different child than the one I had dropped off. That he did everything he was supposed to do and no longer had any thoughts like the ones he had been expressing towards himself and others. He was diagnosed bipolar nos, and icd and was free to go home. As soon as I picked him up he was doing the exact same things. I was not even out of the parking lot when he started talking about how much he hated his sister and etc.... It made me think he had pulled one over on the hospital because now he is twice as worse. More violent, more angry outburst, more threats and disrespectful attitude. I am really at a loss...I myself know how it feels to go most of your life undiagnosed and unmedicated and it really messes you up. I want better for him than myself or my exhusband (who is a homeless unmedicated schizophrenic that stays in and out of prison) I don't want him to struggle through life. I never had an education and the only job I ever had lasted only 1 day because I cried when I felt my boss was being critical and couldn't bring myselt to go back. Sorry for such a long post but I am so upset. I guess my main question is this why seroquel xr? and when he goes back to see pdoc next month what should I say? that the medication and hospitialization didn't help? where do I go from here? Thanks for taking the time to read my post and any replies, because for now all I can do is cry, Shannon Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.